Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Green Bay, WI

May 22, 20114 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 22, 2011, 5:02 PM CDT for 4 counties in Wisconsin. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 5:02 PM CDT (22:02 UTC)
Expired
May 22, 2011, 5:34 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 35 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 5:20 PM CDTHAIL 1.58 Se Appleton, WI
May 22, 5:21 PM CDTHAIL 1.75Kaukauna, WI
May 22, 5:29 PM CDTHAIL 1Wrightstown, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:04 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WUUS53 KGRB 222202
SVRGRB
WIC009-015-087-139-222245-
/O.NEW.KGRB.SV.W.0033.110522T2202Z-110522T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
502 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  NORTHWESTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  EAST CENTRAL WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTHEAST OF OSHKOSH...AND MOVING NORTHEAST AT 45
  MPH.

  AT 458 PM...QUARTER SIZE HAIL WAS REPORTED IN OSHKOSH WITH THIS    
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  KAUKAUNA...NORTHERN LAKE WINNEBAGO...HIGH CLIFF STATE PARK...
  SHERWOOD...COMBINED LOCKS...DUNDAS...LITTLE CHUTE AND HOLLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

&&

LAT...LON 4435 8821 4431 8804 4400 8845 4404 8858
TIME...MOT...LOC 2201Z 218DEG 40KT 4410 8844
WIND...HAIL 60MPH 1.50IN

$$

MPC
3 follow-up statements
598 
WWUS53 KGRB 222209
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT SUN MAY 22 2011

WIC009-015-087-139-222245-
/O.CON.KGRB.SV.W.0033.000000T0000Z-110522T2245Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-BROWN WI-
509 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...EAST CENTRAL WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND
NORTHWESTERN CALUMET COUNTIES UNTIL 545 PM CDT...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTH OF APPLETON...MOVING NORTHEAST AT 45 MPH.

IN ADDITION...AT 505 PM...GOLF BALL SIZE WAS REPORTED IN GRAND CHUTE 
WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KAUKAUNA AROUND 520 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE COMBINED
LOCKS...LITTLE CHUTE...DUNDAS...HOLLAND...ASKEATON...GREENLEAF AND
WRIGHTSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

&&

LAT...LON 4407 8836 4412 8848 4435 8821 4431 8804
TIME...MOT...LOC 2208Z 218DEG 40KT 4416 8837
WIND...HAIL 60MPH 1.75IN

$$

MPC
621 
WWUS53 KGRB 222222
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT SUN MAY 22 2011

WIC139-222230-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-110522T2245Z/
WINNEBAGO WI-
522 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WINNEBAGO COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4414 8828 4420 8839 4435 8821 4431 8804
TIME...MOT...LOC 2220Z 224DEG 41KT 4422 8826

$$

WIC009-015-087-222245-
/O.CON.KGRB.SV.W.0033.000000T0000Z-110522T2245Z/
CALUMET WI-OUTAGAMIE WI-BROWN WI-
522 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...SOUTHEASTERN OUTAGAMIE AND NORTH CENTRAL CALUMET COUNTIES
UNTIL 545 PM CDT...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES 
NEAR KAUKAUNA...OR 7 MILES SOUTHEAST OF APPLETON...MOVING NORTHEAST 
AT 45 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL CALUMET...SOUTHEASTERN OUTAGAMIE AND SOUTHWESTERN BROWN
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS HOLLAND...WRIGHTSTOWN 
AND GREENLEAF.

GOLF BALL HAIL WAS REPORTED BY A SPOTTER AR 520 PM CDT IN KAUKAUNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

&&

LAT...LON 4414 8828 4420 8839 4435 8821 4431 8804
TIME...MOT...LOC 2220Z 224DEG 41KT 4422 8826
WIND...HAIL 60MPH 1.50IN

$$

EB
301 
WWUS53 KGRB 222234
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
534 PM CDT SUN MAY 22 2011

WIC009-015-087-222242-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-110522T2245Z/
CALUMET WI-OUTAGAMIE WI-BROWN WI-
534 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
SOUTHEASTERN OUTAGAMIE AND NORTHWESTERN CALUMET COUNTIES IS
CANCELLED...

THIS WARNING WAS REPLACED WITH A NEW SEVERE THUNDERSTORM WARNING FOR 
BROWN...KEWAUNEE AND DOOR COUNTIES UNTIL 615 PM CDT.

LAT...LON 4414 8828 4420 8839 4435 8821 4431 8804
TIME...MOT...LOC 2232Z 224DEG 41KT 4432 8813

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:05 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 22, 3:05 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT SUN MAY 22 2011

.SHORT TERM...TONIGHT.

SEVERE EVENT ONGOING...LIMITING DISCUSSION

.LONG TERM...MONDAY THROUGH NEXT SUNDAY.

LITTLE CHANGE IN THOUGHTS IN FORECAST FROM YESTERDAY. SPLIT FLOW
EXPECTED OVER EASTERN 2/3RDS U.S. SOUTHERN STREAM REMAINS ACTIVE
WITH SYSTEM LIFTING NORTH INTO SOUTHERN LAKES MID WEEK. SECOND
WAVE MOVING THROUGH LATE FRI/EARLY SAT. GFS TRENDING ON FAST SIDE
OF MODELS WITH MID WEEK SYSTEM. LITTLE CONSISTENCY IN MID RANGE
MODELS WITH LATER PERIODS. KEPT LATER PERIODS THU TO SUN DRY ATTM.

IN NEAR TERM...UPPER LOW TO PASS OVER NORTHERN CWA MON
MORNING/EARLY AFTERNOON. LIKELY SEE SCATTERED SHOWER ACTIVITY.
ADJUSTED TIMING/LOCATION OF POSSIBLE THUNDER WITH INSTABILITY IN
EAST IN AFTERNOON. MODELS...AGAIN...TRENDING FURTHER NORTH WITH
WAA PCPN AHEAD OF SFC LOW SHIFTING EAST OUT OF PLAINS ON WED.
SUBSIDENCE WORKING IN QUICKLY MON EVENING WITH CLEARING EXPECTED
WEST TO EAST. HIGH PRESSURE EXPECTED FOR TUE WITH SEASONABLY COOL CONDITIONS.

TEMPERATURES TRENDS WILL BE BELOW NORM FOR MUCH OF THIS NEXT
WEEK WITH EASTERLY FLOW EXPECTED THROUGH MUCH OF THE PERIOD. HOW
COOL STILL IN QUESTION. HAVE TRENDED A BIT WARMER IN GRIDS THIS
FORECAST CYCLE...BACKING OFF A BIT ON FROST POSSIBILITIES TUE
NIGHT AND AGAIN THU NIGHT.
&&

.AVIATION...UPPER LOW SHIFTING EAST THROUGH MN EXPECTED TO
GENERATE TWO BANDS OF THUNDERSTORMS WHICH WILL PASS THROUGH AREA
LATE AFTN AND EVENING. FIRST MOVING INTO WESTERN TAF SITES AT THIS
TIME. FOG DEVELOPING AND ISOLATED SHOWERS BEHIND THUNDERSTORMS WILL LEAD TO
PATCHY LOW CIGS AND VSBYS THROUGH THE NIGHT. SHOWERY WEATHER TO
CONTINUE INTO MON AS UPPER LOW EXITS AREA.
&&

.MARINE...HIGHER DEW POINT AIR WILL KEEP FOG IN PLACE OVER LAKE
THROUGH MIDNIGHT...MAY MIX OUT AT TIMES AT SHOWER/TSTM ACTIVITY
MOVES THROUGH. DRIER AIR MOVING IN WILL FINALLY END FOG THREAT ON MON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ESB/TE
Hazardous weather outlook, May 22, 12:03 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 PM CDT SUN MAY 22 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231715-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1203 PM CDT SUN MAY 22 2011

...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE THIS
AFTERNOON AND EVENING. THE PRIMARY RISK IS OF LARGE HAIL AND
DAMAGING WINDS. BUT THERE IS ALSO A RISK OF TORNADOES. OVER
CENTRAL AND NORTH-CENTRAL WISCONSIN...THE GREATEST RISK WILL
OCCUR FROM 200 PM TO 800 PM. OVER THE EAST...THE GREATEST RISK
WILL OCCUR FROM 400 PM THROUGH 1100 PM.

A STRONG UPPER-LEVEL STORM SYSTEM MOVING TOWARD THE AREA FROM THE
WEST IS EXPECTED TO INITIATE SEVERE THUNDERSTORMS OVER SOUTHEAST
MINNESOTA AND WESTERN WISCONSIN DURING THE EARLY TO MIDDLE
AFTERNOON HOURS. THE STORMS ARE EXPECTED TO ORGANIZE INTO A LARGE
COMPLEX OF SEVERE STORMS AND MOVE EAST INTO THE AREA. THE COMPLEX
IS LIKELY TO PRODUCE DAMAGING WINDS AND LARGE HAIL. BUT TORNADOES
WILL ALSO BE POSSIBLE...ESPECIALLY IF A FEW DISCRETE STORMS ARE
ABLE TO DEVELOP AND REACH THE AREA BEFORE ORGANIZING INTO THE
COMPLEX.

AS A RESULT OF THE SEVERE WEATHER POTENTIAL...THE STORM PREDICTION
CENTER HAS POSTED A MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH
AND WEST OF A LINE FROM WAUSAU TO OSHKOSH...AND A SLIGHT RISK
ACROSS THE REMAINDER OF THE AREA.

AREAS OF DENSE FOG WILL PERSIST NEAR LAKE MICHIGAN TODAY AND
POSSIBLY INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE
NOT EXPECTED TO BE SEVERE.

FROST IS POSSIBLE AWAY FROM LAKE MICHIGAN TUESDAY NIGHT...WEDNESDAY
NIGHT...AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

LMZ521-522-541>543-231715-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1203 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...SOME SEVERE...ARE POSSIBLE LATE THIS AFTERNOON AND
THIS EVENING. AREAS OF DENSE FOG ARE LIKELY TO PERSIST THROUGH THE
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE
NOT EXPECTED TO BE SEVERE. CONDITIONS HAZARDOUS TO SMALL CRAFT
ARE POSSIBLE MONDAY.

EB

In the hours before

Local storm report, May 22, 4:35 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             1 S POY SIPPI           44.12N 89.00W
05/22/2011  E0.88 INCH       WAUSHARA           WI   TRAINED SPOTTER

            WINDOWS, ROOF AND TREE DAMAGE

&&

TERIE
Local storm report, May 22, 4:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
440 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 SE NEW LONDON         44.36N 88.72W
05/22/2011  M1.75 INCH       OUTAGAMIE          WI   EMERGENCY MNGR

&&

SAC
Local storm report, May 22, 4:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
446 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             BLACK CREEK             44.46N 88.44W
05/22/2011  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, May 22, 4:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FUNNEL CLOUD     KAUKAUNA                44.26N 88.26W
05/22/2011                   OUTAGAMIE          WI   PUBLIC

&&

TERIE
Local storm report, May 22, 5:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND GST     ASHWAUBENON             44.46N 88.08W
05/22/2011  M53 MPH          BROWN              WI   OFFICIAL NWS OBS

            PEA SIZE HAIL ALSO.

&&

SAC
Local storm report, May 22, 5:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
502 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             OSHKOSH                 44.01N 88.55W
05/22/2011  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood52 min
May 22, 2:54 PM CDTSevere Thunderstorm WarningGRBWaushara51 min
May 22, 3:14 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca46 min
May 22, 3:30 PM CDTSevere Thunderstorm WarningGRBWinnebago45 min
May 22, 3:45 PM CDTSevere Thunderstorm WarningGRBWaushara30 min
May 22, 3:48 PM CDTTornado WarningGRBOutagamie, Waupaca, Winnebago42 min
May 22, 3:53 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca37 min
May 22, 4:29 PM CDTSevere Thunderstorm WarningGRBOutagamie46 min
May 22, 4:47 PM CDTSevere Thunderstorm WarningGRBBrown43 min
May 22, 4:54 PM CDTSpecial Marine WarningGRB96 min
May 22, 5:00 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie73 min
May 22, 5:14 PM CDTSevere Thunderstorm WarningGRBOutagamie17 min
May 22, 5:29 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee61 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningGRBWood43 min
May 22, 5:45 PM CDTTornado WarningGRBPortage, Wood45 min
May 22, 5:51 PM CDTSpecial Marine WarningGRB84 min
May 22, 6:00 PM CDTSevere Thunderstorm WarningGRBDoor46 min
May 22, 6:18 PM CDTTornado WarningGRBPortage, Waupaca, Wood42 min
May 22, 6:35 PM CDTTornado WarningGRBOneida, Vilas55 min
May 22, 6:56 PM CDTSevere Thunderstorm WarningGRBPortage, Shawano, Waupaca34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.